Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 110, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Sep 20, 2014, 6:20 PM EDT for 4 counties in Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2014, 6:20 PM EDT (22:20 UTC)
- Expired
- Sep 20, 2014, 7:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 96 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 3:12 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WUUS53 KIWX 202220 SVRIWX OHC039-051-069-171-202300- /O.NEW.KIWX.SV.W.0110.140920T2220Z-140920T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 620 PM EDT SAT SEP 20 2014 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DEFIANCE COUNTY IN NORTHWEST OHIO... WESTERN FULTON COUNTY IN NORTHWEST OHIO... NORTHWESTERN HENRY COUNTY IN NORTHWEST OHIO... WILLIAMS COUNTY IN NORTHWEST OHIO... * UNTIL 700 PM EDT * AT 617 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAMILTON... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MONTPELIER...BRYAN...ARCHBOLD...EDGERTON...EDON...PIONEER... STRYKER...WEST UNITY...FAYETTE...COLUMBIA...BLAKESLEE...NETTLE LAKE...MELBERN...FARMER...LAKE SENECA...WILLIAMS CENTER... BRIDGEWATER CENTER...HALLOCK...NEY AND WEST JEFFERSON. THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 1 AND 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE AREA WITH TREES AND POWER LINES REPORTED DOWN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4137 8480 4170 8479 4171 8423 4136 8423 TIME...MOT...LOC 2219Z 261DEG 38KT 4156 8483 HAIL...<.75IN WIND...60MPH $$ SLL
1 follow-up statement
047 WWUS53 KIWX 202251 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 651 PM EDT SAT SEP 20 2014 OHC039-051-069-171-202300- /O.CON.KIWX.SV.W.0110.000000T0000Z-140920T2300Z/ HENRY OH-DEFIANCE OH-WILLIAMS OH-FULTON OH- 651 PM EDT SAT SEP 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FULTON...EASTERN WILLIAMS...NORTHERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES UNTIL 700 PM EDT... AT 649 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST UNITY... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... ARCHBOLD...FAYETTE...ZONE...BURLINGTON...ELMIRA...RIDGEVILLE CORNERS AND PETTISVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4137 8480 4171 8439 4171 8423 4136 8423 TIME...MOT...LOC 2251Z 261DEG 38KT 4161 8438 HAIL...<.75IN WIND...60MPH $$ SLL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 4:37 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 20, 4:37 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 PM EDT SAT SEP 20 2014
.SYNOPSIS...
ISSUED AT 428 PM EDT SAT SEP 20 2014
AN UPPER LEVEL DISTURBANCE AND COLD FRONTAL BOUNDARY WILL PRODUCE
A LIKELIHOOD OF SHOWERS AND THUNDERSTORMS THIS EVENING...GRADUALLY
DIMINISHING IN COVERAGE OVERNIGHT. ANOTHER UPPER LEVEL DISTURBANCE
WILL BRING A CONTINUED CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS ON SUNDAY...WITH CONDITIONS DRYING SUNDAY NIGHT AS A
RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA THROUGH THE EARLY
PARTS OF NEXT WEEK.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 428 PM EDT SAT SEP 20 2014
MAIN FORECAST CONCERN WILL BE SEVERE WEATHER POTENTIAL THIS EVENING.
A STRONG UPPER VORT MAX TRACKING ACROSS NORTHWEST ILLINOIS AT THIS
TIME WILL BE THE PRIMARY SYNOPTIC FEATURE OF INTEREST THIS EVENING.
THIS SHORT WAVE HAS AN IMPRESSIVE WATER VAPOR PRESENTATION...WITH A
VERY SHARP UPPER LEVEL MOISTURE DISCONTINUITY. MOST VIGOROUS
CONVECTION AT THE PRESENT TIME HAS DEVELOPED ACROSS NORTHEAST
ILLINOIS AND ABOUT TO ENTER FAR WEST CENTRAL PORTIONS OF IWX
FORECAST AREA. DEEP LAYER SHEAR WILL CONTINUE TO STRENGTHEN THROUGH
THE REMAINDER OF THE AFTERNOON/EARLY EVENING...WITH 0-3KM SHEAR
VALUES ALSO INCREASING INTO THE 35 TO 40 KNOT RANGE. THIS SHOULD
HELP TO SUSTAIN WIND THREAT INTO WESTERN PORTIONS OF THE AREA AND
BALANCE COLD POOL STRENGTH. STORMS SHOULD EVENTUALLY BEGIN TO
OUTRUN MOST PRONOUNCED INSTABILITY AXIS ACROSS NORTHEAST
ILLINOIS/NORTHWEST INDIANA WHERE 100 HPA MLCAPES ON THE ORDER OF
750-1500 J/KG ARE EXPECTED. THIS MAY TEND TO DIMINISH STORM
INTENSITY ACROSS EASTERN HALF OR EASTERN THIRD OF THE AREA LATER
THIS EVENING. WHILE DAMAGING WIND IS THE MAIN THREAT...A FEW
INSTANCES OF LARGE HAIL WILL BE POSSIBLE WITH THE STRONGER CORES.
WHILE STRONGEST STORMS MAY TEND TO DIMINISH ACROSS EASTERN PORTIONS
OF THE AREA LATER THIS EVENING...PASSAGE OF PRIMARY UPPER VORT MAX
ACROSS NORTHWEST ILLINOIS LATER TONIGHT WILL BE ACCOMPANIED BY
SECONDARY LOW LEVEL MOISTURE POOLING AXIS. INSTABILITY SHOULD BE
SOMEWHAT TEMPERED WITH LOSS OF DEEPER SFC BASED INSTABILITY BY
THIS TIME HOWEVER...BUT ENOUGH ELEVATED INSTABILITY SHOULD PERSIST
TO MAINTAIN AT LEAST CHANCE TSRA POPS LATE THIS EVENING INTO THE
EARLY PORTION OF THE OVERNIGHT.
NOT MUCH CHANGE TO FORECAST FOR SUNDAY...WITH ANOTHER STRONG UPPER
VORT MAX DIVING INTO THE SOUTHERN GREAT LAKES. A TROWAL-LIKE FEATURE
WILL ALSO BE WRAPPING ACROSS NORTHERN PORTIONS OF THE AREA AND HAVE
KEPT SPIRIT OF PREVIOUS FORECAST WITH HIGHEST POPS ACROSS THE
NORTH...AND HAVE JUST ADDED SOME TEMPORAL RESOLUTION TO CAPTURE BEST
FORCING LATE MORNING/EARLY AFTERNOON...AND AS DRY SLOT SHIFTS
SOUTH OF THE AREA. SOME ISO THUNDER IS A POSSIBILITY...ESPECIALLY
ACROSS THE NORTHEAST IN ASSOCIATION WITH WEAK TROWAL.
&&
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 428 PM EDT SAT SEP 20 2014
A VERY QUIET LONG TERM PERIOD WITH HIGH PRESSURE BECOMING ENTRENCHED
ACROSS THE REGION FOR THE ENTIRE PERIOD. MONDAY WILL BEGIN ON THE
COOL SIDE WITH SOME GUIDANCE AND MIXING TOOLS SUGGESTING HIGH TEMPS
NOT GETTING OUT OF THE 50S. WITH FULL SUN EXPECTED THINK WE WILL SEE
SUPERADIABATIC LAPSE RATES NEAR SURFACE AIDED BY STILL WARM GROUND OF
LATE SUMMER. HAVE USED SUPERBLEND TO COME UP WITH LOWER 60S NORTH
AND MIDDLE 60S SOUTH. REMAINDER OF THE PERIOD TO SEE A SLOW WARMING
TREND WITH HIGHS EACH DAY A FEW DEGREES WARMER WITH MODERATING AIR
AND RISING HEIGHTS. HIGHS SHOULD RETURN TO THE LOWER 70S BY MID WEEK
AND MIDDLE 70S BY THE END. WITH SUBSIDENCE AND HIGH PRESSURE
DIRECTLY OVERHEAD SHOULD SEE SKIES REMAINING MOSTLY CLEAR THROUGH
THE WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 139 PM EDT SAT SEP 20 2014
SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO INCREASE IN
COVERAGE EARLY THIS AFTERNOON ACROSS EASTERN IOWA AND NORTHERN
ILLINOIS...JUST DOWNSTREAM OF A WELL PRONOUNCED UPPER LEVEL WAVE
ACROSS EASTERN IOWA. PRIMARY INSTABILITY AXIS SITUATED ACROSS
NORTHERN ILLINOIS SHOULD SHIFT INTO NORTHWEST AND PORTIONS OF
NORTH CENTRAL INDIANA LATE THIS AFTERNOON INTO EARLY THIS EVENING.
SHOULD CONTINUE TO SEE COVERAGE OF SHOWERS AND THUNDERSTORMS
EXPAND ACROSS NORTHEAST ILLINOIS OVER NEXT SEVERAL HOURS...AND
HAVE INTRODUCED TEMPO TSRA MENTION AT KSBN FROM 21Z TO 00Z.
EASTWARD EXTENT OF INSTABILITY MAY BE MORE QUESTIONABLE FOR
THUNDER BUT GIVEN STRENGTH OF UPPER FORCING...PROSPECTS OF THUNDER
AT KFWA APPEAR TO BE INCREASING FOR THIS EVENING. WITH STILL SOME
LOWER CONFIDENCE HOW INSTABILITY FIELDS WILL EVOLVE THIS
AFTERNOON...HAVE LIMITED THUNDER MENTION TO VCTS THIS EVENING AT
KFWA...BUT WILL CERTAINLY NEED TO MONITOR FOR POSSIBLE INCLUSION.
SECONDARY UPPER WAVE ACROSS THE UPPER MIDWEST TO DROP INTO THE
SOUTHERN GREAT LAKES OVERNIGHT KEEPING THE PROSPECTS OF SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS GOING. WIND SHIFT TO THE WEST
EXPECTED EARLY SUNDAY MORNING WITH FRONTAL PASSAGE...WITH WEST
WINDS BECOMING MORE GUSTY IN NATURE TOWARD THE END OF THIS FORECAST
VALID PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ043-046.
SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 11 AM EDT MONDAY FOR
LMZ043-046.
&&
SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...LASHLEY
AVIATION...MARSILI
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Sep 20, 6:11 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 611 PM EDT SAT SEP 20 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-211100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 611 PM EDT SAT SEP 20 2014 /511 PM CDT SAT SEP 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE WITH THE MAIN THREAT BEING LOCALLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-211100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 611 PM EDT SAT SEP 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY THIS EVENING. GUSTY WINDS AND LOCALLY HIGHER WAVES ARE POSSIBLE WITH THE STRONGEST STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MUCH OF THE DAY SUNDAY INTO EARLY MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Sep 20, 5:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
527 PM EDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG WANATAH 41.43N 86.90W
09/20/2014 LA PORTE IN TRAINED SPOTTER
LARGE TREE DOWN ACROSS THE ROAD. TIME ESTIMATED FROM
RADAR.
&&
NGLocal storm report, Sep 20, 5:35 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL GOSHEN 41.58N 85.83W
09/20/2014 M0.75 INCH ELKHART IN AMATEUR RADIO
REPORTED ON THE SOUTH SIDE OF GOSHEN.
&&
MLRLocal storm report, Sep 20, 5:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 PM EDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST 2 N NORTH WEBSTER 41.36N 85.70W
09/20/2014 E60 MPH KOSCIUSKO IN NWS OFFICE
&&
NGSpecial weather statement, Sep 20, 5:42 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 PM EDT SAT SEP 20 2014
INZ015>017-020-022>024-202230-
CASS IN-FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN-WHITE IN-WHITLEY
IN-
542 PM EDT SAT SEP 20 2014
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN WHITE...NORTHERN
CASS...NORTHERN MIAMI...EXTREME NORTHWESTERN HUNTINGTON...NORTHERN
WABASH...SOUTHWESTERN WHITLEY...SOUTHERN KOSCIUSKO AND EASTERN FULTON
COUNTIES...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ROCHESTER TO 8 MILES SOUTH OF ROCHESTER TO ROYAL CENTER...MOVING EAST
AT 45 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
NORTH MANCHESTER...
AKRON...
MEXICO...
SOUTH WHITLEY...
METEA...BEAVER DAM LAKE AND BEAVER DAM...
TWELVE MILE AND GILEAD...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND SOUTHWEST MICHIGAN.
LAT...LON 4095 8635 4114 8622 4111 8602 4110 8558
4100 8561 4100 8565 4092 8564 4078 8599
4080 8672
TIME...MOT...LOC 2141Z 270DEG 39KT 4112 8608 4095 8622
4084 8648
PBMLocal storm report, Sep 20, 5:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
544 PM EDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG GOSHEN 41.58N 85.83W
09/20/2014 ELKHART IN TRAINED SPOTTER
TREES AND POWER LINES DOWN ON SR 15 IN SOUTH GOSHEN AND
WATERFORD MILLS
&&
MLRLocal storm report, Sep 20, 6:00 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
600 PM EDT SAT SEP 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 6 NW COLUMBIA CITY 41.22N 85.57W
09/20/2014 E60 MPH WHITLEY IN EMERGENCY MNGR
REPORTED AT INTERSECTION OF 250W AND 700N
&&
MLRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 6:43 PM EDT | Special Weather Statement | IWX | Defiance, Paulding | 62 min |
| Sep 20, 7:00 PM EDT | Special Weather Statement | IWX | Fulton | 60 min |
| Sep 20, 7:46 PM EDT | Special Weather Statement | IWX | Van Wert | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.